# SDR AALA202010289005

- Difficulty date: September 10, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 15,348 hours, 1,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  REPORTS OF EMERGENCY LIGHTING WELLS BATTERY UNITS 30 AND 23 NOT REPORTING ON THE CONFIGURATION PAGE.  REPLACED WIRELESS CONTROL UNIT (AALA202010279025) AND BATTERY (AALA202010289005) AT NR 30.  REPLACED WIRELESS CONTROL UNIT (AALA202010289006) AT NR 23.  AN OPERATIONAL CHECK WAS ACCOMPLISHED, PER AMM 31-51-07.
